# SDR DALA2014092505241

- Difficulty date: September 11, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 70,130 hours, 54,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR, SKIN DENTED.   CUT OUT DAMAGE. FABRICATED REPAIR DOUBLER, FILLER, TREATED AND PRIMED REPAIR . INSTALLED IAW 52-05, FIG 37, SHEET 1, SRM 51-10-03, SRM 51-10-04.
